# SDR DALA2024012901324

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 77,034 hours, 9,830 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Tachometer
- Part number: UNKNOWN
- Condition: Faulted
- Location: Wheel Speed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3355 -ATO- DUE TO NUMBER 4 BRAKE RELEASED MESSAGE. CORRECTIVE ACTION: PERFORMED BSCU BITE AND FOUND NUMBER 4 WHEEL SPEED TACHOMETER FAULTED. PLACED TACHOMETER ON MEL 32-42-05. THEN REPLACED #4 TACH AND #4 HUB CAP DRIVE SPLINE ASSY. MEL/PLAC REMOVED. OK FOR SERVICE.
